# SDR ASAA0640517

- Difficulty date: April 28, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 40,569 hours, 22,708 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353501
- Condition: Corroded
- Location: Bs 787 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CORROSION ON STRINGER CLIP.  REMOVED AND DISCARDED CORRODED STRINGER CLIP FABRICATED DRILLED UP AND INSTALLED NEW STRINGER CLIP PER SRM 51 40 02 PG 2 3 6 AND 7.
